# SDR COMA2010040150076

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 37,073 hours, 33,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341056
- Condition: Cracked
- Location: Fuselage
- Part time: 37,073 hours, 33,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POST AT FS 409.00 + 128 RBL 18 IS CRACKED.  REMOVED AND REPLACED DAMAGED POST IAW REO 601R-53-41-056.
